# SDR CHQA000451

- Difficulty date: January 13, 2004
- Submitted: May 14, 2004
- Operation: Air carrier
- Aircraft: N378
- Make and model: Emb EMB-135KL
- Aircraft serial: 145593
- Engine: Cont A75*
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT OVERWING EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED OVERWING EMERGENCY LIGHT BULB IAW EMB 140 AMM 33-50-10.  OPS CHECK GOOD.
